ITEM METADATA RECORD
Title: Piecewise rational quintic shape-preserving interpolation with high smoothness
Authors: Lettieri, Davide
Manni, Carla ×
Speleers, Hendrik #
Issue Date: 2014
Publisher: Universidad de Jaén
Series Title: Jaen Journal on Approximation vol:6 issue:2 pages:233-260
Abstract: We present C^3 or C^4 shape-preserving interpolation schemes based on a two-parameter family of rational quintics, which fits in the frame proposed in [Merrien and Sablonnière, CAGD 30, 2013]. First, given a set of data values and first derivatives, we construct a C^3 shape-preserving piecewise rational quintic interpolant. Second, when only data values are available, a C^4 shape-preserving piecewise rational quintic interpolant is provided. These interpolants are obtained by solving a suitable linear sparse system. We show that it is always possible to select the shape parameters associated with each rational quintic segment so that the shape of the data is locally preserved.
URI: 
ISSN: 1889-3066
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
published-paper.pdfPublished paper Published 85KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members

 




All items in Lirias are protected by copyright, with all rights reserved.